# SDR SWAA2022060804991

- Difficulty date: May 5, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 129.5; 3RD VERTICAL STIFFENER IS CRACKED. / REMOVED DAMAGE FROM 3RD VERTICAL STIFFENER OF THE RIB 129.5 IAW SRM 55-10-09-2R-4; STEP 4.B.(1); HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16.NO CRACKS NOTED.HFEC INSPECTED BLENDED AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23.NO CRACKS NOTED. FABRICATED REPAIR PARTS IAW SRM 55-10-09-2R-4 STEP 4.F. G.H.I.J.T-SECTION: 7075-T76511; 0.063 IN; LOT. 1463618-1.ANGLE: 7075-T6; 0.063 IN; CLAD; LOT. 1477816-1.SHIM: 7075-T6; 0.020 IN; CLAD; LOT. 1381332-1; CHEMICAL CONVERSION AND PRIMER COATING APPLIED TO REPAIR PARTS IAW SRM 55-10-09-2R-4 STEPS 4.K.L.; INSTALLED REPAIR PARTS IAW SRM 55-10-09-2R-4 STEPS 4.M.N.O.P.Q.R.
